I am feeling my pulse very strongly in all areas of my body...my legs, my back, my stomach, and my neck. I also feel little jolts of electricity throughout my muscles randomly. Everything heats up underneath my skin and then cools down...I also randomly get the sensation that something is tickling me from the inside...it comes in my stomach, the bottom of my feet, my calves, my sides and my arms. Is this serious? Could it just be withdrawals? I'm already on day 7 without Vicodin and was never a heavy user. I've used them sense last March (not quite a year).
My heart is beating very heavily. Should I go to the ER?
After 1 week of being off you should been doing quite better at this point. It does not hurt to have yourself checked out medically to assure your safety and well-being . Sometimes minimal medical intervention can be lifesaving. All the best.
The "jolts" are in fact withdrawl (withdrawal) symptoms I've had them and they suck! It will take a little while for them to go away but talk to your dr they might be able to recommend something for you. And if your heart feels like it is about to jump out of your chest ( also withdrawl (withdrawal)) I would call your hospital or nurse hotline or just go in always be safe rather then sorry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.